Research Repository

A novel approach on stabilization for linear systems with time-varying input delay

Liu, Yun, Hu, Li-Sheng and Shi, Peng (2012) A novel approach on stabilization for linear systems with time-varying input delay. Applied Mathematics and Computation, 218 (10). pp. 5937-5947. ISSN 0096-3003 (print) 1873-5649 (online)

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID25544, linear systems, stability, stabililsation, time-delays
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Business
Depositing User: Yimin Zeng
Date Deposited: 25 Mar 2014 03:15
Last Modified: 25 Mar 2014 03:15
URI: http://vuir.vu.edu.au/id/eprint/23406
DOI: https://doi.org/10.1016/j.amc.2011.11.056
ePrint Statistics: View download statistics for this item
Citations in Scopus: 78 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar